# SDR FDEA202511122167

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 71,499 hours, 27,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR EMERGENCY EXIT LIGHT WILL NOT TEST.  TROUBLESHOT RT EMERGENCY EXIT SIGN FAULT IAW WDM  33-51-12. RESET EMERGENCY LIGHT CIRCUIT BREAKER IAW MM 20-60-01-2. RT EMERGENCY EXIT SIGN OPS CHECKED NORMAL IAW MM 33-51-01-2.
